Need advice about cerazette mini pill!!
I am Fantasia Fox; I am newbie here.
Nice to meet you all,
im 18 ive been takeing the mini pill for nearly 3 years in that time iv been constanly ill i have realy low imune sytem iv got a folic acide and vitamin b deficany and in the last year i have gone from a size 8 to a 16 and now way 13st im going to go to do the doctors and see what they can do as i am not haveing periods i think that it is realy bad for you and dont know if it is a good idea to be on this pill as your body needs peeriods x
Thank goodnes someone else has had the same side effects as me!!!!! I'm changing to implants on Monday..I can't put up with it any longer. I've been on it 3 months now and I feel so depressed. I'm going on holiday in 3 weeks and can't even get into any of my clothes. This pill isn't for me!
im 29 and ive been using cerazette mini pill now for nearly four months as i am over weight and the doctor wouldnt let me have my usual pill which was microgynon 30.
I also have had the numbness in my arms and legs and also fluid behind my ears which left me dizzy constantley and being sick for a good 3 weeks i havent had a period since i started taking this mini pill and i have gained at least 3 more stone maybe half an elephant not yet sure.
i have since been back to my doctor who more or less told me to shut up and put up with it and my weight is my problem not his !!!
I am also thinking of having the copper coil as i have heard that this doesnt cause weight gain and can last up to 5 years.
Ask your daughter the next time she goes to the doctors to ask about microgynon 30, i myself have been using that since i was 14 to regulate my periods at first and it has been great no wieght gain, no pains, abso nothing wish i could get back on it
good luck and hope it all works out
Hi there girls,
Im now 20 but when i was 16 i took the combined pill yasmin for a couple of moths, this pill was really good it made me loose weight and cleared up my spots
at 17 i got into my first longterm sexual relationship and had the implanon fitted, i decided this because i was rubbish at remebering to take the pill , the implanon lasts for three years and i think its the best form of contraception , i did get some side effects in the first couple of months , mainly depression around when my period was supposed to be ( i used to have my period every month for two weeks and i was really heavy, but after having the implanon this became two weeks in every two months and it was very light some days i didnt even bleed! ) also my sex drive was amazing the whole time and i felt no loss of libido, there may have been a couple of dips but i think that was due to working and stress, in the last few months i got headaches and stomach cramps but i think this was the hormones running low, the implant works for three years and is popped into your arm and there are no worries about pills , gp appointments or injections, i had it taken out today) a bit painful but was done under local anesthetic but now they have put me on cerazette, i will be getting the implant put back in after 6 months but i wanted to give my body a break, however after reading everything about cerazette i think its a bad idea t the sideaffects listed by others are horendous so i think i will stick to yasmin, however i strongly agree that the implanon is the best contraception and the easiest contraception at the moment! x x
hope this helps x
I have been on it for over 3 months. I can't take the combined pill, but have found it makes me have constant periods, be it light or heavy (I have had about 2 weeks without)
I had really bad periods before, painful and heavy, cerazette has made them more regular and they are just as sore.
I have tried the implant, the injection also and they had the same effect, the last resort is the iud coil.
You should ask your daughter to go to the local family planning clinic and they can inform her what options are best for her.
Sorry I am not much help xx
I've been on it for 3 months. I have periods every 2 weeks, some tiny spots I didn't have before, but nothing major. The worst were massive headaches, but they pretty much went away in a month. All side effects of the pills can wear off and it can take up to a year, that's what my GP told me. And I lost weight since taking them. Have you spoken to your nurse or doctor? It's gonna work different on everybody, they have to watch her personally. Check her bloodpressure as well, mine got affected a lot and that's why she could have that numbness. May be do some hormonal blood tests?